MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; SET, TUBING AND SUPPORT, VENTILATOR (W HARNESS)

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; SET, TUBING AND SUPPORT, VENTILATOR (W HARNESS)
Model Number BC190-05
Medical Device Problem Codes Break (1069); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Corrections: section h11: corrected result, conclusion.Section h6: corrected investigation findings & medical device problem codes.Section g4: pma/510(k) number - no 510(k) number included due to the subject device being exempt from pms pathway to regulatory approval.Method: the bc190-05, nasal tubing 50mm was not returned to fisher & paykel healthcare (f&p) for evaluation.Our investigation is thus based on the information and photography provided by the customer and our knowledge of our product.Results: visual inspection of the provided photo revealed that the bc190-05, nasal tubing was torn.Conclusion: reported complaint device leaking air could have been caused by the torn tubing.Without the complaint device, we are unable to determine the exact cause of the reported fault.All flexitrunk infant nasal tubing's are visually inspected, and pressure tested during production and those that fail are rejected.This suggests that the damage on the subject nasal tubing occurred after it was released for distribution.Our user instructions that accompany the flexitrunk infant nasal tubing state: "use caution when positioning the infant interface.Avoid excessive pull forces, sharp objects, and tubing holders.Damage to the tubing may cause loss of pressure and require immediate replacement." a caution insert is included in the packaging to remind the user to take extra care when handling the flexitrunk.
 
Event or Problem Description
A distributor in china reported on behalf of a healthcare facility that the bc190-05, nasal tubing 50mm was leaking air.There was no reported patient consequence.
 
Additional Manufacturer Narrative
(b)(4).Section g4: pma/510(k) number - no 510(k) number included due to the subject device being exempt from pms pathway to regulatory approval.Method: the bc190-05, nasal tubing 50mm was not returned to fisher & paykel healthcare (f&p) for evaluation.Our investigation is based on the information and photography provided by the customer and our knowledge of our product.Results: the customer reported that the bc190-05, nasal tubing 50mm was leaking air.Conclusion: without the complaint device, we are unable to determine the exact cause of the reported fault.All flexitrunk infant nasal tubing's are visually inspected, and pressure tested during production and those that fail are rejected.This suggests that the damage on the subject nasal tubing occurred after it was released for distribution.Our user instructions that accompany the flexitrunk infant nasal tubing state: - "use caution when positioning the infant interface.Avoid excessive pull forces, sharp objects, and tubing holders.Damage to the tubing may cause loss of pressure and require immediate replacement." a caution insert is included in the packaging to remind the user to take extra care when handling the flexitrunk.
 
Event or Problem Description

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
SET, TUBING AND SUPPORT, VENTILATOR (W HARNESS)
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key20513061
Report Number9611451-2024-00767
Device Sequence Number17912897
Product Code BZO
UDI-Device Identifier09420012413390
UDI-Public(01)09420012413390(10)2102886013(11)231120(17)261120
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBC190-05
Device Catalogue NumberBC190-05
Device Lot Number2102886013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2024
Supplement Date Received by Manufacturer09/23/2024
Initial Report FDA Received Date10/23/2024
Supplement Report FDA Received Date10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown